# SDR ASAA2021020434013

- Difficulty date: February 4, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 53,083 hours, 15,729 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Migrated
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE FWD SPINNER CONE HAS 2 EA MIGRATING INSERTS.  GROUNDED - YES.  R & R NR 1 ENGINE FWD SPINNER CONE ASSY.  REF T/C 78472010.
